PCT side effect?
- 05-11-2006, 03:30 PM
PCT side effect?
I have done a handful of cycles in the past, I have experience and the knowledge to recover properly. After completing my PP/SD cycle I went into Clomid 150mg, Powerfull, 1/2 dose activete, retain and ZMA. Along with the usual supps for BP and cholesterol. Anyways my 6th day into PCT I feel great, obviously the SD is still in my system. At 6am in bed I roll over and notice my right ball is hurting. I can barely touch it to inspect it. The pain has continued throughout the day. I have never had this feeling in the past, just wondering if anybody noticed this as a side effect from any of the before mentioned supps. Any input would be great.
- 05-11-2006, 06:00 PM
From the supplements you've listed its most likely the clomid causing the problems with your balls. The rising in natural testosterone it getting your balls used to producing by theirselves again. Also the superdrol should be out of your system after 6 days, so it's good your feeling good 6 days into your pct you might not have got shut down to hard.
- 05-11-2006, 06:43 PM
Yeah, I did not feel that shutdown. I just go the overkill road for pct. Thanks for your input.
Similar Forum Threads
- By Arich3 in forum Post Cycle TherapyReplies: 13Last Post: 01-21-2014, 10:13 AM
- By Damorgs in forum Post Cycle TherapyReplies: 16Last Post: 08-27-2012, 09:56 AM
- By photog62 in forum Post Cycle TherapyReplies: 4Last Post: 03-23-2011, 07:23 PM
- By gotbench600 in forum Post Cycle TherapyReplies: 4Last Post: 04-22-2010, 07:51 AM
- By abomber in forum Post Cycle TherapyReplies: 8Last Post: 06-17-2007, 09:49 PM